DISPERSION-RELATIONS FOR FEYNMAN GRAPHS

被引:0
作者
REMIDDI, E [1 ]
机构
[1] UNIV BOLOGNA,INFN,IST FIS,I-40126 BOLOGNA,ITALY
来源
HELVETICA PHYSICA ACTA | 1981年 / 54卷 / 03期
关键词
D O I
暂无
中图分类号
O4 [物理学];
学科分类号
0702 ;
摘要
引用
收藏
页码:364 / 382
页数:19
相关论文
共 7 条
[1]   FAMILIES OF SUM RULES FROM CURRENT ALGEBRA [J].
AMATI, D ;
JENGO, R ;
REMIDDI, E .
NUOVO CIMENTO A, 1967, 51 (04) :999-+
[2]  
Bogoliubov NN., 1959, INTRO THEORY QUANTIZ
[3]   SINGULARITIES AND DISCONTINUITIES OF FEYNMAN AMPLITUDES [J].
CUTKOSKY, RE .
JOURNAL OF MATHEMATICAL PHYSICS, 1960, 1 (05) :429-433
[4]  
EPSTEIN H, 1973, ANN I H POINCARE A, V19, P211
[5]  
Fubini S., 1965, PHYS PHYS FIZIKA, V1, P247
[6]  
THOOFT G, 1973, CERN739 REP
[7]   UNITARITY AND CAUSALITY IN A RENORMALIZABLE FIELD THEORY WITH UNSTABLE PARTICLES [J].
VELTMAN, M .
PHYSICA, 1963, 29 (03) :186-&